# SDR FDEA201302090312

- Difficulty date: February 9, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N386FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46620
- Aircraft time: 76,860 hours, 32,040 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTSIDE INDICATOR OF SAFE OR EMERGENCY (RED LEVER) LT SIDE OF JET STICKS TO "EMERGENCY".  EMERGENCY OVERRIDE LEVER DOES NOT CORRESPOND TO ACTION ON  DISARM LEVER INSIDE CABIN DOOR.  UPON REMOVING ACCESS PANEL, FOUND DIRT & DEBRIS ALONG SIDE CABLE & SPRING ASSY.  CLEANED & OILED SPRING & CABLE ASSY IAW SMP.  OPS CKS GOOD. ACFT OK FOR SERVICE.
